# SDR ASAA2023092945750

- Difficulty date: September 29, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N283AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 36358
- Aircraft time: 20,908 hours, 6,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: 143A7501189
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LH TRANSISION HAS CORROSION FROM FS 500F TO 500J. GROUNDED - YES. BLENDED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2. REPAIRED TRANSITION IAW B737-900 SRM 53-00-53-2R-5.W= 1.2 O= .040 R= 0.00 L= 4.00 D= .040.
